# SDR F3LA2022091500109

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 16,679 hours, 7,226 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO FOR STANDBY AIRSPEED INDICATOR 20 KTS LESS THAN PF PRIMARY AIRSPEED INDICATOR.   PERFORMED CLEANING OF PITOT PROBES IAW 34-10-00-170-004-A AND BITE TEST IF ISIS AMM 34-22-25-740-001A OCF REQUIRED.//END//
